Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Co-Codamol Effervescent

Co-Codamol Effervescent

Double click on above image to view full picture

Zoom Out
Zoom In

  • Co-Codamol Effervescent
Co-Codamol Effervescent
32 Tablets
£6.99
Co-Codamol Effervescent
8mg/500mg strength
Fast acting pain relief
Gets to work 2 times faster than paracetamol alone
Triple action
Relief from: Migraine, Headache, Dental Pain, Period Pain, Backache, Rheumatic Pain, Strains & Sprains, Sciatica
Contains Paracetamol and Codeine.
Pharmacy Strength

Please ensure you do not have more than one item containing codeine in your basket.
See full details below
OR
Description

Details

Co-Codamol effervescent are for the short term treatment of acute moderate pain when other painkillers have not worked.

For: Migraine, Headache, Dental Pain, Period Pain, Backache, Rheumatic Pain, Strains & Sprains, Sciatica

Wait at least four hours after taking any other painkiller before you take this medicine.

Contains Paracetamol and Codeine.

*Please note this medicine may come in different packaging dependent on manufacturer. The image is for illustrative purposes.

Knowledge

Codeine and paracetamol are both painkillers. Codeine belongs to a group of medicines called opioid analgesics which act to relieve pain. It can be used on its own or in combination with other painkillers.

Instructions

Please read the leaflet enclosed in Co-Codamol Effervescent carefully before use

Adults:
Take 2 tablets dissolved in a tumbler of water every 4-6 hours as required.
Do not take more frequently than every 4 hours.
Do not take more than 8 tablets in 24 hours.
Children aged 16 - 18 years:
Take 1-2 tablets dissolved in a tumbler of water every 6 hours as required.
Do not take more frequently than every 6 hours.
Do not take more than 8 tablets in 24 hours.
Children aged 12 - 15 years:
Take 1 tablet dissolved in a tumbler of water every 6 hours as required.
Do not take more frequently than every 6 hours.
Do not take more than 4 tablets in 24 hours.
Do not give to children under 12 years of age.

Warnings

Please read the leaflet enclosed in Co-Codamol Effervescent carefully before use

Can cause addiction

This medicine contains codeine which can cause addiction if you take it continuously for mo re than 3 days. This can give you withdrawal symptoms from the medicine when you stop taking it.

Age Restrictions

Not suitable for 12 years and under

Do Not Use
If you are allergic to any of the ingredients 
If you are breastfeeding or pregnant

Alongside any other paracetamol containing products


Consult Your Doctor Or Pharmacist Before Use
If you suffer with any medical condition or take any other medicines

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

Active ingredients in Co-Codamol Effervescent contains Paracetamol 500 mg, Codeine Phosphate Hemihydrate 8.0mg

You may also be interested in the following product(s)

Care Ibuprofen 5% w/w Gel - 100g

Care Ibuprofen 5% w/w Gel - 100g

£7.40
Ibuprofen 400mg Tablets

Ibuprofen 400mg Tablets

£8.49
Ibuprofen Spray

Ibuprofen Spray

£9.99
     

Web Design by CurrantWeb